# SDR ASAA2018103126682

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 44,737 hours, 13,310 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT, RIGHT NAV DISPLAY LOST GUIDANCE AND DISPLAYED VTK MSG FOR APPROX 15 SECONDS. NORMAL OPERATION RESTORED W/OUT CREW INTERVENTION. GROUNDED - YES. PERFORMED FIM 34-61 TASK 836. R/H FMC OP'S NORMAL AND NO OTHER DEFECTS NOTED. A/C OK FOR SERVICE.
